# SDR 2007F00026

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N139YV
- Make and model: Beech 1900D
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

THIS AIRCRAFT HAS HAD MULTIPLE REOCCURRING GEAR MALFUNCTIONS.  ON NUMEROUS OCCASIONS THE AIRCRAFT HAS HAD THE LANDING GEAR CIRCUIT BREAKER POP IN-FLIGHT WITCH HAS RESULTED IN A MANUAL PUMPING OF THE LANDING GEAR HYDRAULIC SYSTEM.  THE AIRCRAFT HAS BEEN BROUGHT TO THE MAINTENANCE HANGAR FOR THESE ISSUES AND BEEN RETURNED TO SERVICE WITHOUT ANY REPAIR OR RESOLUTION TO THE PROBLEM.  THIS IS A SEVER SAFETY ISSUE AND NEEDS TO BE INVESTIGATED BY THE FAA SAFETY BOARD.  THE MAINTENANCE GROUP CONTINUALLY SIGNS OFF THE AIRCRAFT AS "UNABLE TO DUPLICATE".  MULTIPLE CREWS HAVE HAD ISSUES WITH THIS AIRCRAFT.  FAILURE TO RESOLVE THIS ISSUE WILL EVENTUALLY RESULT IN AN AIRCRAFT ACCIDENT AND MOST LIKELY RESULT IN LOSS OF LIFE.
